A shape optimization method for nonlinear axisymmetric magnetostatics using a coupling of finite and boundary elements

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95652

Show full item record


Title: A shape optimization method for nonlinear axisymmetric magnetostatics using a coupling of finite and boundary elements
Author: Lukáš, Dalibor
Postava, Kamil
Životský, Ondřej
Date issue: 2012
Citation: Mathematics and computers in simulation. 2012, vol. 82, issue 10, p. 1721-1731.
URI: http://hdl.handle.net/10084/95652
ISSN: 0378-4754
DOI: 10.1016/j.matcom.2011.01.015
URI: http://dx.doi.org/10.1016/j.matcom.2011.01.015
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics